# SDR REXA2018112701117

- Difficulty date: November 2, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 25,156 hours, 16,381 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 693-830
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 SEAT TRACK BETWEEN FS693.0 AND FS830.40 HAS CORROSION
REMOVED/REPLACED SEAT RAIL IAW CRJ 900 AMM 53-00-49 FABRICATED SEAT TRACK RBL FS693-FS830.4 IAW CRJ 900 SRM 53-00-49,51-40-11 ON W/O 1016308 1000 0169 SN6667265
